# SDR AUS20030897

- Difficulty date: September 6, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 0163
- Condition: Failed
- Location: Drag Control
- Part time: 35,059 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LT OUTBOARD SPOILER ACTUATOR BODY FAILED. LOSS OF NR 2 HYDRAULIC SYSTEM FLUID.
